# SDR ASAA2018110926833

- Difficulty date: November 9, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,964 hours, 12,706 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 453328039
- Part serial: YB028560L
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 44,714 hours, 13,381 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG MAIN OIL/FUEL HEAT EXCHANGER FAILED RUN ON TORQUE CHECK FOR FUEL TUBE (7) REF AMM 79-21-02-400-801-F00 STEP 3 G (3) (H),3. GROUNDED - YES. REPLACED NR 2 ENG MAIN OIL/FUEL HEAT EXCHANGER PER AMM 79-21-02. LEAK CHECK GOOD. GROUND VERIFICATION GOOD.
